# SDR SWAA2021110831031

- Difficulty date: October 17, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LIGHTING EMERGENCY CHARGER FWD C/B POPPING AT P18. ; PASSENGER CAIN LIGHTING EMERGENCY CHARGER FWD CB POPPING AT P18. / [01] PERFORMED TROUBLESHOOTING PASSENGER CABIN LIGHTING CHARGER FWD C/B AS PER WDM 33-51-11; FOUND BATTERY CHARGER M1875 AT FAULT. REMOVED FROM THE AIRCRAFT.; [02] PERFORMED TROUBLESHOOTING PASSENGER CABIN LIGHTING CHARGER FWD C/B AS PER WDM 33-51-11; FOUND BATTERY CHARGER M1875 AT FAULT. REMOVED FROM THE AIRCRAFT PER AMMS 33-51-06-960-806 AND 33-51-06-960-805; [03] INSTALLED POWER SUPPLY M1875; P/N D717-02-030; S/N: 8980; AS PER REFERENCE B737 AMM 33-51-06-960-806. INSTALLED BATTERY PACK P/N D717-01-100SWA; S/N: WN0388; AS PER REFERENCE B737 AMM 33-51-06-960-805; PERFORMED OPERATIONAL TEST; NORMAL OPERATION.; [04] VERIFIED 3
